# SDR CA090430004

- Difficulty date: March 23, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Cessna T206H
- Aircraft time: 899 hours
- Engine: Lyc TIO540AJ1A
- Propeller: Mcauly B3D36C432
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: ICA8PR6
- Condition: Frayed
- Location: Elevator
- Part time: 508 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STRAIGHT FLIGHT STC NR SA00515DE  RT RUDDER, ELEVATOR UP AND DOWN CONTROL CABLES FOUND TO BE WORN AND FRAYED AT DEFLECTION PULLEY CLUSTER - BETWEEN STA. 100.0 AND 112.0. CONDITION FOUND TO BE DUE TO CONTACT WITH FWD INBD GUIDE PIN.  NEW CABLES WERE SUPPLIED AND INSTALLED, GUIDE PIN WAS REMOVED WITH DIRECTION.  CURRENT MOD DOES NOT INCORPORATE THE USE OF TWO (2) GUIDE PINS, AS DID THIS INSTALLATION.
